Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Cyproheptadine making me depressed?

Posted by former poster on April 9, 2013, at 15:07:04

Pdoc decided to give it a try, adding it to my cocktail in hopes of relieving Savella side effects. It would be great for insomnia if it weren't for the long half life of 12hrs. I wake up groggy the next day and it continues all through the day.

I was hoping to see relief from:
sexual disfunction
nightmares
sweating
insomnia
anxiety

Seems to be decreasing all of these side effects but at the cost of getting more depressed.

Anyone else have any knowledge about
Cyproheptadine?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:former poster thread:1041971
URL: http://www.dr-bob.org/babble/20130408/msgs/1041971.html